# SDR J7SA20180301001

- Difficulty date: March 1, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N538FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20201
- Aircraft time: 9,955 hours, 6,134 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD BRAKE FAIL AMBER CAS MESSAGE POSTED WHEN LOWERING GEAR,  DURING APPROACH. AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND THE NR 1 BRAKE HYD QUICK DISCONNECT CAME OFF.  INSTALLED THE QUICK DISCONNECT, BLED THE BRAKE, AND STILL HAD LT OTBD BRAKE FAIL. COMPLIED WITH DOWNLOADS,  REPLACED OTBD BRAKE SHUT OFF VALVE AND BCV, BLED BRAKES, AND OPS CHECK NORMAL WITH NORMAL INDICATIONS/NO MESSAGES NOTED.
